Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Existence of periodic solutions of second order differential equations with delay


Author: Gerhard Metzen
Journal: Proc. Amer. Math. Soc. 103 (1988), 765-772
MSC: Primary 34K15; Secondary 34C25, 34K10
DOI: https://doi.org/10.1090/S0002-9939-1988-0947655-5
MathSciNet review: 947655
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove the existence of $ 2\pi $-periodic solutions of second order ordinary differential equations with delay. In particular we study the effect the delay has with respect to the solvability of such problems. Resonance and nonresonance problems are considered.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34K15, 34C25, 34K10

Retrieve articles in all journals with MSC: 34K15, 34C25, 34K10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1988-0947655-5
Keywords: Delay, normal operator, periodic solution, resonance, nonresonance
Article copyright: © Copyright 1988 American Mathematical Society